Friend on tramadol states profuse bleeding with minor cuts, injuries.
4 May 2013
Hi, i agree, Tramadol doesn't cause bleeding/increased bleeding. How long has your friend experienced the 'profuse bleeding'? There is a (rare) condition called Von Willebrand disease, which causes a blood coagulation
abnormality. If the bleeding is very bad, please advise your friend to see his/her doctor about it & have some tests done.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Tramadol for over a year now for chronic pain, I currently only take one 50mg pill a day, but I have noticed that within the past ...
2 answers • 23 Jan 2010
I was diagnosed with fibromyalgia in 2001 and put on tramadol. I always had a full head of hair and real long hair. After being on tramadol for a ...
5 answers • 12 Feb 2012
I have to have a test done and they said not to take anything like Tylenol, motrin or somethings that thin the blood.
1 answer • 10 Mar 2014